# SDR V0XD2017041901

- Difficulty date: April 6, 2017
- Submitted: April 20, 2017
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 32,717 hours, 23,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH6703207534
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD INTERCOSTAL AND RT INBD INTERCOSTAL SHOWING SIGNS OF CORROSION ON SKIN SIDE FEET. REMOVED AND REPLACED LT AND RT INBD INTERCOSTALS IAW SRM 51-42-06, 51-42-21, 51-40-11, 51-25-06, 51-25-16, 51-21-11, 53-21-23, 51-26-00, AMM 52-70-08.
